# SDR ASAA2015021510658

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,920 hours, 8,583 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL DEAD WITH APU RUNNING. APU GENERATOR SHOWS ZERO VOLTS.  ACFT GROUNDED. RESET SYSTEM, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 24-21-00-700-803, PARAGRAPH E, NO HISTORY LAST 90 DAYS.
